# SDR USAA2014021700014

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 17,578 hours, 6,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN OVER DOOR 2R BROKE OFF.  PLASTIC PIECE IS ON COCKPIT CTR CONSOLE.  R & R EMERGENCY EXIT SIGN LENS.  EMERGENCY EXIT LIGHT OPERATIONS CHECKED NORMAL.
